# SDR HDNA2024040001

- Difficulty date: April 14, 2024
- Submitted: April 18, 2024
- Operation: Air carrier
- Aircraft: N198LS
- Make and model: Bolkms BK117C1
- Aircraft serial: 7537
- Aircraft time: 6,382 hours, 20,267 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Blower
- Part number: 730732
- Condition: Binding
- Location: Evaporator
- Part time: 6,382 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: E, B
- Precautionary procedure: A

## Discrepancy

PILOT AND MEDICAL STAFF REPORTED A LOUD SOUND AND SUBSEQUENTLY SMELLED SMOKE. PILOT NOTED THAT THE AIRCONDITIONING SYSTEM WAS NO LONGER BLOWING AND THE C/B WAS TRIPPED. HE OPTED TO RETURN TO BASE WHERE MAINTENANCE NOTED THE AFT AIRCONDITIONER BLOWER HAD FAILED.
